Alert archive / Tennessee / River Flood Advisories in 2013
River Flood Advisory 9, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Jan 14, 2013, 1:42 AM CST for Davidson County, Tennessee. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2013, 1:42 AM CST (07:42 UTC)
- Expired
- Jan 14, 2013, 2:58 PM CST
- In force
- 13 hr
- Issued by
- NWS Nashville, TN
County Davidson County, TN
The radar
The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Omohundro (OMOT1). The gauge peaked at 34.67 ft at Jan 14, 2013, 6:00 AM CST.
- Action stage
- 35 ft
- Minor stage
- 41 ft
- Moderate stage
- 45 ft
- Major stage
- 50 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431091, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jan 14, 12:10 AM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Jan 14, 12:10 AM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1210 AM CST MON JAN 14 2013 .UPDATE...FOR 06Z TAFS. && .AVIATION... LOW-LEVEL MOISTURE EXPECTED TO LAG BEHIND COLD FRONT...WHICH IS NOW WELL SOUTH/EAST. DRIER AIR MOVING IN FROM THE NORTHWEST IS PROVIDING SOME CLEARING BUT SCT-BKN CLOUDS 1-2KFT ARE UPSTREAM. CSV HOWEVER REMAINS UNDER LOW CEILING AND WILL LIKELY REMAIN MVFR/IFR WELL INTO MONDAY. PRECIPITATION WILL RETURN TO THE AREA LATER MONDAY...POSSIBLE WITH A MIX OF FREEZING RAIN TOWARD EVENING. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Jan 13, 10:24 PM CST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1024 PM CST SUN JAN 13 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-150430- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1024 PM CST SUN JAN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...OVERNIGHT... RIVER FLOODING WILL CONTINUE ACROSS PORTIONS OF THE MID STATE THROUGH THE OVERNIGHT HOURS...AS WELL AS STANDING WATER IN SOME URBAN LOCATIONS. IN ADDITION...WITH SUB-FREEZING TEMPERATURES OVERNIGHT AND WET ROADWAYS...BLACK ICE COULD FORM ALONG ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES SO USE CAUTION WHILE DRIVING OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A LIGHT WINTRY MIX WILL BE POSSIBLE ACROSS PORTIONS OF THE MID STATE AT TIMES LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER CALL TO ACTION STATEMENT... ALTHOUGH THE HEAVIEST RAINFALL IS OVER...SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE STILL ENCOURAGED TO REPORT RAINFALL TOTALS OR ANY RESIDUAL FLOODING TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. AL
In the hours before
Local storm report, Jan 13, 8:32 PM CST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
832 PM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLOOD LAFAYETTE 36.52N 86.03W
01/13/2013 MACON TN LAW ENFORCEMENT
MULTIPLE ROAD CLOSURES THROUGHOUT MACON COUNTY. ALSO A
TELEPHONE POLE WAS DOWN AT HWY10N.
&&
EVENT NUMBER OHX1300011
TB12Local storm report, Jan 13, 8:59 PM CST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
859 PM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM HAIL LOBELVILLE 35.75N 87.80W
01/13/2013 E0.70 INCH PERRY TN FACEBOOK
DIME SIZED HAIL REPORTED IN PERRY COUNTY
1040 AM FLASH FLOOD CENTERVILLE 35.79N 87.45W
01/13/2013 HICKMAN TN FACEBOOK
HWY 100 IN CENTERVILLE REPORTED TO HAVE WATER OVER IT.
1123 AM FLASH FLOOD 6 SW DICKSON 36.02N 87.45W
01/13/2013 DICKSON TN TRAINED SPOTTER
THE WEST FORK OF THE PINEY RIVER HAS RISEN OUT OF ITS
BANKS AND INTO LOW LYING FIELDS A FEW MILES SOUTHWEST OF
DICKSON.
0235 PM FLOOD WAVERLY 36.09N 87.79W
01/13/2013 HUMPHREYS TN LAW ENFORCEMENT
TRAILER PARK EVACUATED DUE TO HIGH WATER ON VICTORY
LANE IN WAVERLY.
0259 PM TSTM WND DMG 3 N COLUMBIA 35.67N 87.05W
01/13/2013 MAURY TN LAW ENFORCEMENT
TREES DOWN ALONG RALLY HILL ROAD AND CHESTNUT RIDGE
ROAD IN MAURY COUNTY
0327 PM TSTM WND DMG EAGLEVILLE 35.74N 86.65W
01/13/2013 RUTHERFORD TN AMATEUR RADIO
AT 896 FLOYD RD.... PORTION OF A ROOF MISSING AND TREES
DOWN IN THE AREA.
0338 PM FUNNEL CLOUD 1 W EAGLEVILLE 35.74N 86.67W
01/13/2013 RUTHERFORD TN LAW ENFORCEMENT
FUNNEL CLOUD REPORTED 1 MILE WEST OF EAGLEVILLE FROM
LAW ENFORCEMENT.
0341 PM FLOOD 2 W BRENTWOOD 36.00N 86.82W
01/13/2013 WILLIAMSON TN TWITTER
FLOODING REPORTED IN THE COMMUNITY OF BELLE RIVE. WATER
OVERFLOWING CREEK BANKS AND INTO ROADWAYS.
0342 PM FUNNEL CLOUD 1 W EAGLEVILLE 35.74N 86.67W
01/13/2013 RUTHERFORD TN FACEBOOK
FUNNEL CLOUD REPORTED 1 MILE WEST OF EAGLEVILLE IN
CHAPEL HILL
0430 PM FLOOD LAFAYETTE 36.52N 86.03W
01/13/2013 MACON TN LAW ENFORCEMENT
MULTIPLE ROAD CLOSURES THROUGHOUT MACON COUNTY. ALSO A
TELEPHONE POLE WAS DOWN AT HWY10N.
0432 PM TSTM WND DMG 2 S EAGLEVILLE 35.72N 86.65W
01/13/2013 RUTHERFORD TN LAW ENFORCEMENT
POSSIBLE TORNADO DAMAGE. ABANDONED HOUSE WITH ROOF
DAMAGE AND TREES DOWN. 896 FLOYD RD. 2 M SOUTH OF
EAGLEVILLE NEAR CHAPEL HILL RD.
&&
EVENT NUMBER OHX1300001 OHX1300003 OHX1300002 OHX1300004 OHX1300008
OHX1300009 OHX1300006 OHX1300007 OHX1300005 OHX1300011 OHX1300010
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 7:09 PM CST | Areal Flood Warning | OHX | DeKalb, Jackson, Macon, Putnam, Rutherford, Smith and 3 more | 6 hr |
| Jan 13, 10:35 PM CST | Areal Flood Warning | OHX | Hickman | 3 hr |
| Jan 14, 1:11 AM CST | River Flood Warning | OHX | Perry | 18 hr |
| Jan 14, 1:11 AM CST | River Flood Warning | OHX | Montgomery, Robertson | 28 hr |
| Jan 14, 1:42 AM CST | River Flood Advisory | OHX | Davidson | 13 hr |
| Jan 14, 1:42 AM CST | River Flood Advisory | OHX | Davidson | 34 hr |
| Jan 14, 2:24 AM CST | River Flood Warning | OHX | Hickman | 18 hr |
| Jan 14, 10:44 AM CST | Winter Weather Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 44 hr |
| Jan 14, 1:07 PM CST | River Flood Advisory | OHX | Humphreys | 6 hr |
Nearby
River Flood Advisories in Tennessee, 2013Every river flood advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.